# SDR AALA201704039014

- Difficulty date: April 1, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 13,189 hours, 5,391 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: False Activation
- Location: Lavatory Smoke
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD LAVATORY SMOKE  ECAM WARNING ILLUMINATED BRIEFLY FOR 3-4 SECONDS,  ACCOMPANIED BY A  MASTER LIGHT. NO EVIDENCE OF FIRE OR SMOKE IN LAVATORY.  PERFORMED A BITE TEST IAW AMM 26-17-00. OPS CHECKED GOOD.
